MathSciNet Relay Station
MathSciNet bibliographic data
MR420743 (54 #8755) 58G99
Donnelly, Harold Spectrum and the fixed point sets of isometries. I. Math. Ann. 224 (1976), no. 2, 161–170.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement